American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Leokadia Białas-Cież and Jean-Paul Calvi. Homogeneous minimal polynomials with prescribed interpolation conditions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Emanuel Carneiro, Friedrich Littmann and Jeffrey D. Vaaler. Gaussian subordination for the Beurling-Selberg extremal problem. Trans. Amer. Math. Soc. 365 (2013) 3493-3534.
Abstract, references, and article information   
View Article: PDF

[3] Emanuel Carneiro and Jeffrey D. Vaaler. Some extremal functions in Fourier analysis. II. Trans. Amer. Math. Soc. 362 (2010) 5803-5843. MR 2661497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. R. Madych. Limits of interpolatory processes. Trans. Amer. Math. Soc. 355 (2003) 1109-1133. MR 1938748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Burkard Polster. $n$-unisolvent sets and flat incidence structures. Trans. Amer. Math. Soc. 350 (1998) 1619-1641. MR 1407710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Olevskiĭ. Ulam-Zahorski problem on free interpolation by smooth functions . Trans. Amer. Math. Soc. 342 (1994) 713-727. MR 1179399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Charles K. Chui, Xie Chang Shen and Le Fan Zhong. On Lagrange interpolation at disturbed roots of unity . Trans. Amer. Math. Soc. 336 (1993) 817-830. MR 1087054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles K. Chui and Jian-zhong Wang. On compactly supported spline wavelets and a duality principle . Trans. Amer. Math. Soc. 330 (1992) 903-915. MR 1076613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charles K. Chui and Xie Chang Shen. On Hermite-Fej\'er interpolation in a Jordan domain . Trans. Amer. Math. Soc. 323 (1991) 93-109. MR 1018573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] T. N. T. Goodman and A. Sharma. Convergence of multivariate polynomials interpolating on a triangular array . Trans. Amer. Math. Soc. 285 (1984) 141-157. MR 748835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul Nevai. Mean convergence of Lagrange interpolation. III . Trans. Amer. Math. Soc. 282 (1984) 669-698. MR 732113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. K. Varma. On some open problems of P. Tur\'an concerning Birkhoff interpolation . Trans. Amer. Math. Soc. 274 (1982) 797-808. MR 675080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. G. Lorentz and R. A. Lorentz. Probability and interpolation . Trans. Amer. Math. Soc. 268 (1981) 477-486. MR 632539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alan MacLean. Transforms of measures on quotients and spline functions . Trans. Amer. Math. Soc. 261 (1980) 287-296. MR 576876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] T. N. T. Goodman. Necessary conditions for the convergence of cardinal Hermite splines as their degree tends to infinity . Trans. Amer. Math. Soc. 255 (1979) 231-241. MR 542878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. J. Marsden and S. D. Riemenschneider. Cardinal Hermite spline interpolation: convergence as the degree tends to infinity . Trans. Amer. Math. Soc. 235 (1978) 221-244. MR 0463752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eli Passow, Louis Raymon and Oved Shisha. Piecewise monotone interpolation and approximation with Muntz polynomials . Trans. Amer. Math. Soc. 218 (1976) 197-205. MR 0399705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. K. Varma. Interpolation polynomials which give best order of approximation among continuously differentiable functions of arbitrary fixed order on $[-1,\,+1]$ . Trans. Amer. Math. Soc. 200 (1974) 419-426. MR 0369999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. T. Bell. Polynomial approximations for elliptic functions . Trans. Amer. Math. Soc. 44 (1938) 47-57. MR 1501961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dunham Jackson. A generalized problem in weighted approximation . Trans. Amer. Math. Soc. 26 (1924) 133-154. MR 1501269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia